Albanian Journal of Mathematics (ISNN: 1930-1235)

Albanian Journal of Mathematics is a peer-reviewed electronic mathematical journal for the publication of original research articles of excellent quality in mathematics. The journal aims to reflect the latest developments in mathematics and promote international academic exchanges between mathematicians worldwide.

The journal offers free access to anyone.

We publish original research articles in pure and applied mathematics and related areas that are of highest possible quality. Research papers go through a normal refereeing process, overseen by an editorial board member. The language of publication is English only. The authors can submit their papers through our online submission process or send it directly to any member of the Editorial Board. All content of the journal becomes free after two months from the date of publication. There are no fees or publication costs for the authors. The journal covers its expenses from donations.

Abstracting/Indexing:

  • Math reviews
  • ZentralBlatt MATH

  • Journal Homepage Image

    Google+

    Announcements

     
    No announcements have been published.
     
    More Announcements...

    Vol 7, No 2 (2013): September 2013

    Table of Contents

    QUASICONFORMAL HARMONIC MAPPINGS ONTO A CONVEX DOMAIN REVISITED Abstract PDF
    David Kalaj, Ken-Ichi Sakan 51-60
    Algorithms for Real Numerical Varieties with application to Parameterizing Quadratic Surface Intersection Curves Abstract PDF
    Barry H Dayton 61-75
    Linear block and array codes correcting repeated CT burst errors Abstract PDF
    Fatih Temiz, Vedat Siap 77-92


    Creative Commons License
    This work is licensed under a Creative Commons Attribution 3.0 License.

    Google+